# SDR KCSA20230427614

- Difficulty date: April 26, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747412
- Aircraft serial: 24226
- Aircraft time: 109,516 hours, 20,154 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR LEFT/RIGHT UPPER DECK CAUTION INTERMITTENT IN FLIGHT ON DEPARTURE. PERFORMED TROUBLESHOOT PER B747-400 FIM 52-71 TASK 823. NO FAULT NOTED. OK FOR SERVICE. DURING TROUBLESHOOTING OF DISCREPANCIE ABOVE #100117381 RIGHT HAND UPPER DECK DOOR SLIDE WAS DEPLOYED. TRANSFERRED TO DEFERRED MAINTENANCE ITEM 100117382 IAW B747 400 MEL 52-23-1-3A CATEGORY C DUE 5-6-23 "M" PROCEDURE COMPLY WITH. SLIDE REMOVED. PLACARDS INSTALLED.
